MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Codes Failure to Power Up (1476); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the v60 ventilator indicating that the device would not fully power up, blinked, and gave an audible alarm.The device was reported to be outside of use at the time of the reported problem.No patient or user harm reported.The remote service engineer (rse) advised that the customer start troubleshooting by replacing the power management (pm) printed circuit board assembly (pcba).It was advised to attempt replacing the user interface (ui) assembly if the pm pcba did not resolve the issue.The customer called back and communicated the initial complaint at the customer site was a burning smell coming from the device during setup.The device was then brought to the biomedical engineer (bme) for testing.During troubleshooting, at power on the display briefly turned on, an alarm activated, and no breaths began cycling.The device then goes black.The customer bme verified that there were 24 volts direct current (dc) present at the j1 connector of the power supply and the front panel light emitting diodes (leds) were illuminated.The customer installed a known working pm pcba, and the device again turned on, produced an alarm, did not cycle breaths, and then turned off.The customer requested onsite service by a field service engineer (fse) to have the pm pcba replaced as a troubleshooting measure.An fse went to the customer site and replaced the pm pcba as a troubleshooting measure.The fse confirmed that the pm pcba replacement did not resolve the issue.The customer verbally confirmed with the fse that they would order further replacement parts on their own and complete the repair on their end without further service by a philips fse.This investigation is ongoing.
 
Additional Manufacturer Narrative
In a good faith effort (gfe) response from the customer received on 30aug2024, it was stated that the customer had replaced the motor controller (mc) pcba to resolve the device issue.Following the replacement of the mc pcba replacement, an fse visited the customer site on 29aug2024 and completed a performance verification test (pvt), which the device passed.Following the completed testing, the fse confirmed that the device was ready for use.During the onsite service by the fse, the device diagnostic report (drpt) was downloaded.Upon reviewing this drpt, it was found that at the time of the initial occurrence of the issue, the device had experienced a 5-volt failed error code, a 3.3-volt failed error code, a 35-volt failed error code, and an overvoltage protection (ovp) circuit failed error code.All of these error codes were a result of the faulty mc pcba which was replaced.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key20052052
Report Number2518422-2024-53259
Device Sequence Number20844118
Product Code MNT
UDI-Device Identifier00884838020047
UDI-Public(01)00884838020047
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberV60
Device Catalogue Number1053616
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date09/06/2024
Date Device Manufactured06/23/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown